Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Apr 25, 2012, 3:40 PM EDT. It took effect at Apr 25, 2012, 10:44 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:40 PM EDT (19:40 UTC)
- In effect from
- Apr 25, 2012, 10:44 PM EDT
- Expired
- Apr 27, 2012, 3:51 AM EDT
- In force
- 29 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
603 WHUS72 KCHS 251940 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EDT WED APR 25 2012 AMZ350-260200- /O.NEW.KCHS.SC.Y.0031.120426T0600Z-120427T0600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 340 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-260200- /O.CON.KCHS.SC.Y.0030.000000T0000Z-120426T0200Z/ CHARLESTON HARBOR- 340 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
260 WHUS72 KCHS 260025 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 825 PM EDT WED APR 25 2012 AMZ330-260830- /O.CAN.KCHS.SC.Y.0030.000000T0000Z-120426T0200Z/ /O.EXB.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/ CHARLESTON HARBOR- 825 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-260830- /O.EXB.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 825 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-260830- /O.CON.KCHS.SC.Y.0031.120426T0600Z-120427T0600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 825 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
172 WHUS72 KCHS 260244 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1044 PM EDT WED APR 25 2012 AMZ374-261045- /O.EXB.KCHS.SC.Y.0031.120426T1400Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1044 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-261045- /O.EXT.KCHS.SC.Y.0031.120426T0244Z-120427T0600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1044 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-261045- /O.CON.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/ CHARLESTON HARBOR- 1044 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-261045- /O.CON.KCHS.SC.Y.0031.120426T1400Z-120426T2300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1044 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
755 WHUS72 KCHS 260730 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EDT THU APR 26 2012 AMZ330-261530- /O.EXT.KCHS.SC.Y.0031.120426T0730Z-120427T0400Z/ CHARLESTON HARBOR- 330 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-261530- /O.EXT.KCHS.SC.Y.0031.120426T0730Z-120426T2300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 330 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-261530- /O.EXT.KCHS.SC.Y.0031.120426T0730Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 330 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-261530- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 330 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS72 KCHS 261447 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1047 AM EDT THU APR 26 2012 AMZ350-262100- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1047 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-262100- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0400Z/ CHARLESTON HARBOR- 1047 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-262100- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120426T2300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1047 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-262100- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1047 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
459 WHUS72 KCHS 261944 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 344 PM EDT THU APR 26 2012 AMZ350-270000- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 344 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-270000- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/ CHARLESTON HARBOR- 344 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-270000- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0000Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 344 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-270000- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 344 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
643 WHUS72 KCHS 262302 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 702 PM EDT THU APR 26 2012 AMZ352-270015- /O.CAN.KCHS.SC.Y.0031.000000T0000Z-120427T0000Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 702 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-270715- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 702 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-270200- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/ CHARLESTON HARBOR- 702 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-270600- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 702 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
329 WHUS72 KCHS 270151 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 951 PM EDT THU APR 26 2012 AMZ330-270300- /O.EXP.KCHS.SC.Y.0031.000000T0000Z-120427T0200Z/ CHARLESTON HARBOR- 951 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING. $$ AMZ350-270900- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 951 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-270600- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 951 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS72 KCHS 270459 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1259 AM EDT FRI APR 27 2012 AMZ374-270900- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1259 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-270900- /O.CON.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1259 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
626 WHUS72 KCHS 270751 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 AM EDT FRI APR 27 2012 AMZ350-374-270900- /O.CAN.KCHS.SC.Y.0031.000000T0000Z-120427T0900Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:48 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 25, 1:48 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 148 PM EDT WED APR 25 2012 .SYNOPSIS... A DEEP LAYERED RIDGE WILL REMAIN TO THE SOUTH WHILE A COLD FRONT BECOMES DRAPED NORTH OF THE AREA AT THE END OF THE WEEK. A COLD FRONT WILL EVENTUALLY IMPACT THE AREA LATE IN THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE NORTH INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... EARLY THIS AFTERNOON...SKIES HAVE BECOME CLEAR TO MOSTLY CLEAR AND TEMPS ARE RISING NICELY. STILL THINK FORECAST HIGHS ARE ON TRACK SO NO SIGNIFICANT ADJUSTMENTS WERE MADE TO THE GOING FORECAST. TODAY...UPPER AIR ANALYSIS SHOWS THAT THE AXIS OF THE DEEP 500 MB TROF IS OFF SHORE AND NW FLOW CONTINUES BACK UPSTREAM INTO THE NORTHERN PLAINS. UPPER HEIGHTS WILL CONTINUE TO RISE THROUGH THE DAY AS THE TROF MOVES FURTHER EASTWARD INTO THE EVENING. AT 850 MB TEMPS ARE STILL IN THE SINGLE DIGITS BUT UPSTREAM OBS SHOW CONSIDERABLE WARMING IS ON THE WAY WITH VALUES MORE INTO THE 10-15 C RANGE. THE INCREASING HEIGHTS...LOW LEVEL WARM ADVECTION...AND SURGING LOW LEVEL THICKNESSES WILL RESULT IN A MUCH WARMER DAY TODAY. I HAVE ADJUSTED MAX TEMPS UP JUST A BIT RESULTING IN LOW 80S ACROSS MOST OF THE AREA WITH UPPER 70S FOR THE NORTHERN REACHES OF CHARLESTON AND BERKELEY COUNTIES AND THE IMMEDIATE BEACHES. WITH THE WARM TEMPS THIS AFTERNOON...DEEP MIXING WILL ONCE AGAIN TAP INTO SOME RELATIVELY STRONG LOW LEVEL WINDS. HOWEVER...THE BEST 850 MB FLOW WILL EXIT THE AREA BY EARLY AFTERNOON SO AFTERNOON GUSTINESS SHOULD BE LESS THAN WE EXPERIENCED TUESDAY AFTERNOON. STILL...FREQUENT GUSTS TO AROUND 25 MPH WILL BE COMMON. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... MAINLY CLEAR SKIES UNTIL LATE TONIGHT WHEN ANOTHER ROUND OF MID CLOUDS COULD APPROACH FROM THE W TOWARD DAYBREAK THU. A TIGHT PRES GRADIENT WILL PERSIST OVERNIGHT BETWEEN THE RIDGE TO THE S AND LOW PRES IN THE OHIO VALLEY. TEMPS SHOULD BE ELEVATED BY STIRRING WINDS OVERNIGHT BUT WE DID LOWER READINGS IN SOME OF OUR SOUTHERN GEORGIA ZONES WHERE DECOUPLING IS LIKELY LATE NIGHT. SW SURFACE WINDS COULD REMAIN IN THE 10 TO 15 MPH RANGE MANY SOUTH CAROLINA AREAS FOR MUCH OF THE NIGHT...EVEN FURTHER INLAND TOWARD THE SE MIDLANDS. THURSDAY THROUGH SATURDAY...THE UPPER FLOW WILL GRADUALLY BECOME MORE ZONAL LATE IN THE WEEK...ALLOWING A SERIES OF PROGRESSIVE SHORTWAVES TO TRACK NORTH OF THE FORECAST AREA THROUGH FRIDAY. AT THE SURFACE...HIGH PRESSURE WILL PERSIST TO THE SOUTH FROM THE EASTERN GULF TO THE SUBTROPICAL ATLANTIC...WHILE A COLD FRONT TO THE NORTH STRETCHES FROM THE OHIO/TENNESSEE VALLEYS TO THE OUTER BANKS OF NORTH CAROLINA. NUMERICAL MODEL SOLUTIONS HAVE CONSISTENTLY INDICATED THAT DEEPER MOISTURE WITH THIS FRONT WILL REMAIN NORTH OF THE FORECAST AREA THROUGH THE END OF THE WEEK...SUPPORTING A CONTINUED DRY FORECAST. AN ENHANCED PRESSURE GRADIENT BETWEEN THE FRONT TO THE NORTH AND HIGH PRESSURE TO THE SOUTH...ALONG WITH AN IMPRESSIVE 35 TO 40 KT LOW LEVEL JET...WILL RESULT IN BREEZY CONDITIONS DURING DAYTIME HEATING AND MIXING THURSDAY AFTERNOON. TEMPERATURES WILL CONTINUE ON A STEADY WARMING TREND THROUGH SATURDAY. WILL INDICATE A GENERAL HIGH TEMPERATURE RANGE FROM FROM THE MID 80S NORTH TO UPPER 80S SOUTH BOTH THURSDAY AND FRIDAY. LAKE WINDS...A LAKE WIND ADVISORY MAY EVENTUALLY BE NEEDED THURSDAY AFTERNOON DUE TO GUSTY WINDS AROUND THE LAKE SHORE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A SHORTWAVE TROUGH WILL SLIP FROM EASTERN CANADA INTO THE NEW ENGLAND STATES ON SUNDAY...WHILE SURFACE HIGH PRESSURE DEVELOPS IN ITS WAKE AND PRESSES SOUTHEAST INTO THE MID ATLANTIC STATES. THIS FEATURE WILL LIKELY PROVIDE THE NECESSARY PUSH TO SHIFT THE LINGERING BACKDOOR FRONT INTO THE FORECAST AREA SUNDAY INTO EARLY NEXT WEEK. WILL INTRODUCE A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS SUNDAY AND MONDAY ACCORDINGLY...REMAINING RATHER CONSERVATIVE CONSIDERING THE LIMITED DEEP MOISTURE AND UPPER RIDGING IN PLACE. TEMPERATURES WILL COOL WITHIN NORTHEAST FLOW BEHIND THE DESCENDING FRONT...WITH HIGHS ONLY REACHING THE UPPER 70S TO LOWER 80S BY MONDAY. THE SURFACE HIGH TO THE NORTH WILL STEADILY SHIFT OFF THE NEW ENGLAND AND MID ATLANTIC COASTLINE LATE MONDAY THROUGH MID WEEK. WINDS WILL VEER AROUND TO EAST AND SOUTHEAST TUESDAY AND WEDNESDAY...SUPPORTING HIGH TEMPERATURES BACK IN THE LOWER 80S EACH AFTERNOON. WILL CAP RAIN CHANCES BELOW 15 PERCENT TUESDAY AND WEDNESDAY DUE TO MODEL INCONSISTENCIES AND SUBSEQUENT UNCERTAINTY IN PRECIPITATION POTENTIAL THIS FAR IN ADVANCE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... VFR THROUGH 18Z THURSDAY. PRIMARILY A WIND FORECAST WITH SOME 20-25 KT SW WIND GUSTS POSSIBLE THROUGH EARLY EVENING TODAY. OVERNIGHT...TIGHT PRESSURE GRADIENT WILL KEEP AROUND 10 KTS OF FLOW GOING THROUGH THE NIGHT. SW GUSTS WILL START MID-MORNING ON THURSDAY AND WILL QUICKLY RAMP UP INTO THE 25 KT RANGE. THE STRONGER GUSTS ARE EXPECTED THURSDAY AFTERNOON BEYOND THE CURRENT FORECAST PERIOD. EXTENDED AVIATION OUTLOOK...A SMALL CHANCE FOR PERIODS OF LLWS AFTER MIDNIGHT THURSDAY NIGHT. && .MARINE... WE HAVE REACHED THE TIME OF THE YEAR WHERE THE COASTAL WATER FORECAST BECOMES TRICKY AT TIMES WITH FLUCTUATING DIURNAL GRADIENTS...STRONGER SEA BREEZES AND IMPRESSIVE NOCTURNAL LOW LEVEL JETS. TODAY...WE HAVE ALLOWED THE SMALL CRAFT ADVISORY TO COME DOWN OVER THE GEORGIA WATERS BEYOND 20 NM. WINDS SHOULD EBB INTO EARLY AFTERNOON AND INCREASE LATE THIS AFTERNOON. WE HAVE RAISED SCA FOR THE CHARLESTON HARBOR THIS AFTERNOON AND WE MAY NEED A SCA FOR SOME OF OUR NEAR SHORE WATERS TONIGHT. THESE ADVISORIES WILL LIKELY BE RAISED LATER TODAY ONCE TIMING/STRENGTH TRENDS BECOME MORE APPARENT. SEAS THROUGH TONIGHT 2-4 FT WITHIN 20 NM INCREASING TO 3-4 FT AND LOCALLY HIGHER TONIGHT. THURSDAY THROUGH SUNDAY...SOUTH TO SOUTHWEST FLOW WILL GENERALLY PREVAIL THROUGH THE PERIOD...AS THE LOCAL WATERS REMAIN BETWEEN A SURFACE HIGH TO THE SOUTH AND A LINGERING COLD FRONT TO THE NORTH. A POTENT LOW LEVEL JET WILL MOVE ACROSS THE MARINE ZONES EARLY THURSDAY...WHILE THE SURFACE GRADIENT REMAINS ENHANCED BETWEEN THE SOUTHERN HIGH PRESSURE AND NORTHERN FRONT. THIS WILL SUPPORT A DECENT SURGE IN SOUTHWEST FLOW...AND SMALL CRAFT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE COASTAL WATERS BY THURSDAY MORNING. THE BEST POTENTIAL FOR ADVISORY LEVEL WINDS AND SEAS WILL BE ACROSS THE SOUTH CAROLINA MARINE ZONES CLOSEST TO THE CORE OF THE LOW LEVEL JET. ADVISORY LEVEL WINDS ARE ALSO POSSIBLE THURSDAY AFTERNOON FOR THE CHARLESTON HARBOR...AS GUSTS INTO THE 25 TO 30 KT RANGE ARE POSSIBLE WHEN CONSIDERING DIURNAL MIXING ALONG THE LAND/SEA INTERFACE. THE PRESSURE GRADIENT WILL REMAIN RELATIVELY TIGHT AND SUPPORT ELEVATED WINDS THROUGH THE WEEKEND... YET PREFER TO KEEP WINDS/SEAS JUST BELOW ADVISORY CRITERIA FRIDAY THROUGH SUNDAY. && .FIRE WEATHER... DRIEST CONDITIONS EXPECTED TO BE ALONG/W OF I-95 AND ALONG/S OF I-16 TODAY WITH MIN RH VALUES FALLING INTO THE 25-30 PERCENT RANGE. ELSEWHERE...RH VALUES ARE EXPECTED TO BE MORE IN THE 30-35 PERCENT RANGE. TODAY IS A CONCERN FOR SOME OF OUR AREAS GIVEN THE STILL DRYING FUELS. POTENTIAL FOR WIND GUSTS OVER 20 MPH THIS AFTERNOON EXISTS WITH LOCALLY HIGHER GUSTS POSSIBLE. WILL CONTINUE TO LET THE ONGOING FIRE DANGER STATEMENT RIDE AS IS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330. && NEAR TERM...BSH SHORT TERM...79 LONG TERM...79 AVIATION...BSH MARINE...79 FIRE WEATHER...BSH
Hazardous weather outlook, Apr 25, 4:35 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 435 AM EDT WED APR 25 2012 AMZ350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044- 047>052-260845- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 435 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-260845- INLAND BERKELEY- 435 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LAKE WINDS...SOUTHWEST WINDS WILL INCREASE OVER LAKE MOULTRIE ON THURSDAY...POSSIBLY APPROACHING MARGINAL LAKE WIND ADVISORY CRITERIA. AN ADVISORY MAY THUS EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:57 AM EDT | Small Craft Advisory | CHS | 16 hr | |
| Apr 25, 7:50 PM EDT | Lake Wind Advisory | CHS | Berkeley | 11 hr |
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.